Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/16809
Title: Gevrey asymptotics of series in Mourtada-type compensators used for linearization of an analytic 1:-1 resonant saddle
Authors: BONCKAERT, Patrick 
Issue Date: 2014
Source: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 419(2), p. 1143-1160.
Abstract: Given a 1:-1 resonant saddle singularity of a planar analytic vector field, we provide a linearization procedure using a series expansion in compensators of Mourtada-type, and show that this series has Gevrey-1 asymptotics. In case of an analytic Poincar\'e-Dulac normal form we show that this transformation is analytic as a function of the compensators
Keywords: vector field; linearization; resonance; Gevrey series; compensator
Document URI: http://hdl.handle.net/1942/16809
ISSN: 0022-247X
e-ISSN: 1096-0813
DOI: 10.1016/j.jmaa.2014.05.056
ISI #: 000338908600030
Rights: © 2014 Elsevier Inc. All rights reserved.
Category: A1
Type: Journal Contribution
Validations: ecoom 2015
Appears in Collections:Research publications

Files in This Item:
File Description SizeFormat 
compensators.pdfauthor version292.38 kBAdobe PDFView/Open
1-s2.0-S0022247X14004983-main.pdf
  Restricted Access
published version388.31 kBAdobe PDFView/Open    Request a copy
Show full item record

SCOPUSTM   
Citations

2
checked on Sep 3, 2020

WEB OF SCIENCETM
Citations

2
checked on May 14, 2022

Page view(s)

62
checked on May 20, 2022

Download(s)

100
checked on May 20, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.